My mother has been on a week and a half and since last weekend her mood has been awful, in controllable fits of crying. She seems more co fused than usual. Her doctor did not seem concerned.
What is avtist? I can find no drug by that Nand. Did you mean atavan?
That med caused my husband to have upset stomach and dehydration. the Namenda caused really bad aggression. Now he is on nothing for Alzheimers except meds as necessary to calm aggression, which he has not needed recently.
My mom has been taking Nuedextal (a drug for outbursts of uncontrollable laughing or crying, PBA disorder) and it has absolutely helped. Her weeping spells were cut down dramatically both in frequency and in duration. I do need to say that it has shown to not work quite as well now. However, she still is crying much less frequently than she used to (around 30% compared). She has been on the med for nearly 2 years Ask the doctor. There may also be a no-cost program available thru the manufacturers.
Ask the doctor. Is it the med. I know when they gave jim. Avtist. It made him hyper and if supposed to. Calm him. Down. It did the opposite
My husband had this issue. His physician suggested Neudexa for pseudobulbar affect which can cause uncontrollable crying and which is common in individuals with dementia. It worked. Also check for physical causes such as a urinary tract infection which can deeply affect dementia patients. Once treated they often get better.
We never share your personal information with anyone.